# SDR IXXA0300078O

- Difficulty date: November 21, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 929,031 hours, 23,533 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 37534391D
- Part serial: 390
- Condition: Failed
- Location: Cockpit
- Part time: 929,031 hours, 23,533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, BACK GROUND LIGHT FOR STAB TRIM STARTED SMOKING.  THEN LIGHTS OFF, REPOSITIONED BACK GROUND PANEL STOPPED SMOKING BUT HALF THE LIGHTS WERE INOP.  MAINTENANCE REMOVED AND REPLACED STAB TRIM LIGHT PANEL PER ALL APPLICABLE MANUALS AND OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
